Record number :
1584249
Title of article :
Relative category and monoidal topological complexity
Author/Authors :
Carrasquel-Vera، نويسنده , , J.G. and Garcيa-Calcines، نويسنده , , J.M. and Vandembroucq، نويسنده , , L.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2014
Pages :
13
From page :
41
To page :
53
Abstract :
If a map f has a homotopy retraction, then Doeraene and El Haouari conjectured that the sectional category and the relative category of f are the same. In this work we discuss this conjecture for some lower bounds of these invariants. In particular, when we consider the diagonal map, we obtain some results supporting Iwase–Sakaiʹs conjecture which asserts that the topological complexity is the monoidal topological complexity.
Keywords :
Monoidal topological complexity , topological complexity , Sectional category
Journal title :
Topology and its Applications
Serial Year :
2014
Link To Document :
بازگشت